Skip to main content
Article thumbnail
Location of Repository

References

By Boudjemaâ (-mgl) Azad and Biswas Indranil (-tifr-sm

Abstract

Holomorphic principal bundles over a compact Kähler manifold. (English, French summaries) C. R. Acad. Sci. Paris Sér. I Math. 330 (2000), no. 2, 109–114. Let G be a connected reductive algebraic group over C. Analogues of a theorem of Uhlenbeck and Yau on Hermite-Einstein metrics on polystable vector bundles and of a reduction theorem of Harder and Narasimhan are given for any principal G-bundle EG over a compact Kähler manifold. The authors ’ method is to investigate links between stability and connection properties of EG and those of ad(EG). Reviewed by Christophe Mourougan

Topics: 1. Bando S, Siu Y.T, Stable sheaves and Einstein-Hermitian metrics, in, Geometry and Analysis
Year: 2010
OAI identifier: oai:CiteSeerX.psu:10.1.1.170.7211
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.